Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 82, NWS Morristown, TN

June 10, 20147 counties in Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Jun 10, 2014, 2:38 PM CDT for 7 counties in Tennessee. It was in force for 52 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2014, 2:38 PM CDT (19:38 UTC)
Expired
Jun 10, 2014, 3:30 PM CDT
In force
52 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

Counties Bledsoe County, TN, Bradley County, TN, Hamilton County, TN, Marion County, TN, Meigs County, TN, Rhea County, TN, Sequatchie County, TN

The radar

The Northeast Alabama radar (KHTX), 97 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 2:50 PM CDTTSTM WND DMGSignal Mountain, TNTREES DOWN.
Jun 10, 3:00 PM CDTTSTM WND GST 55Cleveland, TNWIND GUST 55 MPH, SOME SHINGLES AND DOWNSPOUT OFF OUT BUILDING
Jun 10, 3:05 PM CDTTSTM WND DMGDunlap, TNWIDESPREAD TREES AND POWER LINES DOWN. SOME TREES OVER HOMES AND CARS.
Jun 10, 3:40 PM CDTTSTM WND DMGCleveland, TNTREES AND POWERLINES DOWN COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 10:51 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.6 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
811 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

958 
WUUS54 KMRX 101938
SVRMRX
TNC007-011-065-115-121-143-153-102030-
/O.NEW.KMRX.SV.W.0082.140610T1938Z-140610T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
338 PM EDT TUE JUN 10 2014

THE NATIONAL WEATHER SERVICE IN MORRISTOWN  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MARION COUNTY IN EASTERN TENNESSEE...
  BLEDSOE COUNTY IN EASTERN TENNESSEE...
  SEQUATCHIE COUNTY IN EASTERN TENNESSEE...
  SOUTHWESTERN MEIGS COUNTY IN EASTERN TENNESSEE...
  BRADLEY COUNTY IN EASTERN TENNESSEE...
  HAMILTON COUNTY IN EASTERN TENNESSEE...
  SOUTHWESTERN RHEA COUNTY IN EASTERN TENNESSEE...

* UNTIL 430 PM EDT/330 PM CDT/

* AT 338 PM EDT /238 PM CDT/...DOPPLER RADAR INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 9 MILES NORTH OF GRUETLI-LAAGER TO NEAR
  CHATTANOOGA VALLEY...AND MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CHATTANOOGA...CLEVELAND...DAYTON...DUNLAP...PIKEVILLE...
  SODDY-DAISY...SIGNAL MOUNTAIN...WALDEN...LAKESITE...WHITWELL...
  RIDGESIDE...WILDWOOD LAKE...FAIRMOUNT...SOUTH CLEVELAND...
  HARRISON...EAST CLEVELAND...RED BANK...COLLEGEDALE...GRAYSVILLE AND
  POWELLS CROSSROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THESE STORMS.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3499 8549 3531 8559 3536 8550 3541 8549
      3543 8554 3549 8554 3553 8560 3557 8542
      3572 8527 3577 8525 3577 8504 3575 8503
      3576 8497 3575 8495 3539 8484 3535 8486
      3532 8482 3506 8475 3499 8478
TIME...MOT...LOC 1938Z 260DEG 38KT 3550 8562 3485 8540 

$$
2 follow-up statements
183 
WWUS54 KMRX 102000
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
400 PM EDT TUE JUN 10 2014

TNC115-102009-
/O.CAN.KMRX.SV.W.0082.000000T0000Z-140610T2030Z/
MARION TN-

400 PM EDT TUE JUN 10 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MARION COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3499 8546 3509 8536 3511 8540 3522 8540
      3531 8556 3540 8549 3543 8554 3549 8554
      3553 8560 3557 8542 3572 8527 3577 8525
      3577 8504 3575 8503 3575 8495 3539 8484
      3535 8486 3532 8482 3506 8475 3499 8478
TIME...MOT...LOC 1959Z 258DEG 44KT 3556 8528 3491 8506 

$$

TNC007-011-065-121-143-153-102030-
/O.CON.KMRX.SV.W.0082.000000T0000Z-140610T2030Z/
BLEDSOE TN-SEQUATCHIE TN-MEIGS TN-BRADLEY TN-HAMILTON TN-RHEA TN-
400 PM EDT TUE JUN 10 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM
EDT/330 PM CDT/ FOR BLEDSOE...SEQUATCHIE...SOUTHWESTERN MEIGS...
BRADLEY...HAMILTON AND SOUTHWESTERN RHEA COUNTIES...

AT 359 PM EDT /259 PM CDT/...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR PIKEVILLE TO NEAR RINGGOLD...MOVING EAST AT 50
MPH.

LOCATIONS IMPACTED INCLUDE...
CHATTANOOGA...CLEVELAND...DAYTON...DUNLAP...PIKEVILLE...
SODDY-DAISY...SIGNAL MOUNTAIN...WALDEN...LAKESITE...RIDGESIDE...
WILDWOOD LAKE...FAIRMOUNT...SOUTH CLEVELAND...HARRISON...EAST
CLEVELAND...RED BANK...COLLEGEDALE...GRAYSVILLE...FALL CREEK FALLS
S.P. AND EAST RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THESE STORMS.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3499 8546 3509 8536 3511 8540 3522 8540
      3531 8556 3540 8549 3543 8554 3549 8554
      3553 8560 3557 8542 3572 8527 3577 8525
      3577 8504 3575 8503 3575 8495 3539 8484
      3535 8486 3532 8482 3506 8475 3499 8478
TIME...MOT...LOC 1959Z 258DEG 44KT 3556 8528 3491 8506 

$$

17
841 
WWUS54 KMRX 102011
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
411 PM EDT TUE JUN 10 2014

TNC007-011-065-121-143-153-102030-
/O.CON.KMRX.SV.W.0082.000000T0000Z-140610T2030Z/
BLEDSOE TN-SEQUATCHIE TN-MEIGS TN-BRADLEY TN-HAMILTON TN-RHEA TN-
411 PM EDT TUE JUN 10 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM
EDT/330 PM CDT/ FOR BLEDSOE...SEQUATCHIE...SOUTHWESTERN MEIGS...
BRADLEY...HAMILTON AND SOUTHWESTERN RHEA COUNTIES...

AT 410 PM EDT /310 PM CDT/...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR PIKEVILLE TO NEAR COHUTTA...MOVING NORTHEAST AT
45 MPH.

LOCATIONS IMPACTED INCLUDE...
CHATTANOOGA...CLEVELAND...DAYTON...DUNLAP...PIKEVILLE...
SODDY-DAISY...SIGNAL MOUNTAIN...WALDEN...LAKESITE...RIDGESIDE...
WILDWOOD LAKE...FAIRMOUNT...SOUTH CLEVELAND...HARRISON...EAST
CLEVELAND...RED BANK...COLLEGEDALE...GRAYSVILLE...FALL CREEK FALLS
S.P. AND EAST RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THESE STORMS.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3499 8546 3509 8536 3511 8540 3522 8540
      3531 8556 3540 8549 3543 8554 3549 8554
      3553 8560 3557 8542 3572 8527 3577 8525
      3577 8504 3575 8503 3575 8495 3539 8484
      3535 8486 3532 8482 3506 8475 3499 8478
TIME...MOT...LOC 2010Z 238DEG 37KT 3569 8521 3504 8499 

$$

17

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 12:23 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jun 10, 12:23 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
123 PM EDT TUE JUN 10 2014

.AVIATION...AN APPROACHING UPPER LOW PRESSURE HAS BROUGHT MOIST
SOUTHWEST FLOW TO THE AREA.  THIS WILL LEAD TO AFTERNOON CONVECTION
AT THE TAF SITES. CONVECTION SHOULD CONTINUE ACROSS THE REGION
THROUGH THE OVERNIGHT AND INTO WEDNESDAY MORNING AS THE UPPER LOW
MOVES IN.  TAF SITES MAY SEE MVFR CONDITIONS WITH LOW
CLOUDS...REDUCE VIS AND POSSIBLY BRIEF GUSTY WINDS AS A SHOWER OR
THUNDERSTORM MOVES THROUGH.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&

MJB
Hazardous weather outlook, Jun 10, 9:34 AM CDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
1034 AM EDT TUE JUN 10 2014

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-111445-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
1034 AM EDT TUE JUN 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT...

AN AREA OF LOW PRESSURE OVER THE MID MISSISSIPPI VALLEY WILL
CONTINUE TO MOVE SLOWLY EAST TODAY AND TONIGHT. THUNDERSTORMS WILL
LIKELY INCREASE IN COVERAGE AND INTENSITY ACROSS PARTS OF ALABAMA
AND MIDDLE TENNESSEE THIS AFTERNOON. STRONG TO SEVERE STORMS MAY
MOVE NORTHEAST INTO OR DEVELOP OVER THE CUMBERLAND PLATEAU AND
SOUTHEAST TENNESSEE. THE MAIN THREATS WILL BE LOCALLY HEAVY
RAINFALL UP TO 1 INCH PER HOUR...AND DAMAGING WIND GUSTS UP TO 60
MPH WITH THE STRONGEST STORMS.

CONDITIONS WILL BECOME LESS FAVORABLE FOR SEVERE THUNDERSTORMS
AFTER SUNSET...AND THE STORMS ARE EXPECTED TO WEAKEN BEFORE
REACHING NORTHEAST TENNESSEE AND SOUTHWESTERN VIRGINIA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORMS REMAIN IN THE FORECAST FOR MOST OF THE PERIOD...
BUT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FOR OUR CUMBERLAND PLATEAU AND
SOUTHERN VALLEY COUNTIES OF EAST TENNESSEE...BY LATE AFTERNOON INTO
THE EVENING HOURS.

TG

In the hours before

Special weather statement, Jun 10, 1:32 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
232 PM EDT TUE JUN 10 2014

TNZ081-082-098-099-101930-
MARION TN-BLEDSOE TN-SEQUATCHIE TN-HAMILTON TN-
232 PM EDT TUE JUN 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR MARION...WESTERN BLEDSOE...
WESTERN SEQUATCHIE AND SOUTHWESTERN HAMILTON COUNTIES UNTIL 330 PM
EDT/230 PM CDT/...

AT 231 PM EDT /131 PM CDT/...DOPPLER RADAR WAS TRACKING A LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF
MANCHESTER TO NEAR ALBERTVILLE...AND MOVING NORTHEAST AT 45 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CHATTANOOGA...JASPER...SOUTH PITTSBURG...WHITWELL...KIMBALL...
MONTEAGLE...POWELLS CROSSROADS...ORME...MARTIN SPRINGS...CAGLE...
HALETOWN (GUILD)...NEW HOPE...HICKS GAP S.P....FOSTER FALLS S.P....
SEQUATCHIE CAVE...FIERY GIZZARD S.P....CHIMNEYS S.P....GRIFFITH CREEK
AND CARTWRIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING/600 PM CDT TUESDAY/ FOR CENTRAL TENNESSEE.

LAT...LON 3523 8587 3524 8582 3521 8574 3524 8570
      3529 8570 3531 8557 3535 8552 3541 8549
      3543 8554 3549 8554 3553 8560 3555 8546
      3557 8542 3498 8543 3499 8586
TIME...MOT...LOC 1831Z 230DEG 38KT 3560 8615 3430 8617

DH

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 10:30 PM CDTSpecial Weather StatementMRXMarion, Sequatchie45 min
Jun 9, 10:46 PM CDTSevere Thunderstorm WarningMRXHamilton, Marion, Sequatchie44 min
Jun 9, 11:29 PM CDTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Marion, Rhea, Sequatchie31 min
Jun 9, 11:59 PM CDTSpecial Weather StatementMRXBradley, McMinn, Meigs, Polk, Rhea46 min
Jun 10, 12:48 AM CDTSpecial Weather StatementMRXLoudon57 min
Jun 10, 12:51 AM CDTSpecial Weather StatementMRXMcMinn, Monroe, Polk54 min
Jun 10, 1:53 AM CDTSpecial Weather StatementMRXSevier52 min
Jun 10, 1:32 PM CDTSpecial Weather StatementMRXMarion58 min
Jun 10, 2:05 PM CDTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Marion, Sequatchie55 min
Jun 10, 3:13 PM CDTSevere Thunderstorm WarningMRXBledsoe, Bradley, Hamilton, McMinn, Meigs, Polk and 1 more47 min
Jun 10, 3:37 PM CDTSevere Thunderstorm WarningMRXLoudon, Morgan, Roane, Scott53 min
Jun 10, 3:52 PM CDTSevere Thunderstorm WarningMRXBradley, Loudon, McMinn, Meigs, Monroe, Polk and 1 more53 min
Jun 10, 4:12 PM CDTSevere Thunderstorm WarningMRXAnderson, Campbell, Knox, Scott, Union48 min
Jun 10, 4:40 PM CDTSevere Thunderstorm WarningMRXBlount, Loudon, Monroe65 min
Jun 10, 4:57 PM CDTSevere Thunderstorm WarningMRXAnderson, Campbell, Claiborne, Grainger, Jefferson, Knox and 1 more63 min
Jun 10, 5:11 PM CDTSevere Thunderstorm WarningMRXCocke, Grainger, Greene, Hamblen, Hancock, Hawkins34 min
Jun 10, 5:15 PM CDTSevere Thunderstorm WarningMRXGreene, Hamblen, Hawkins, Sullivan, Washington30 min
Jun 10, 5:17 PM CDTSevere Thunderstorm WarningMRXBlount, Cocke, Jefferson, Knox, Sevier58 min
Jun 10, 5:26 PM CDTSevere Thunderstorm WarningMRXClaiborne, Grainger, Hancock, Hawkins64 min
Jun 10, 5:42 PM CDTSevere Thunderstorm WarningMRXGreene, Hawkins, Sullivan, Washington63 min
Jun 10, 5:59 PM CDTSevere Thunderstorm WarningMRXCocke, Greene26 min
Jun 10, 6:35 PM CDTSevere Thunderstorm WarningMRXCarter, Johnson, Sullivan, Washington55 min
Jun 10, 6:45 PM CDTSevere Thunderstorm WarningMRXSullivan45 min
Jun 10, 6:48 PM CDTAreal Flood AdvisoryMRXSullivan3 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.